# SDR DALA1157800694

- Difficulty date: September 20, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE STA 455 BETWEEN STR 27 AND 28R.  MECHANICALLY MEASURED DENT ON FUSELAGE SKIN AT STA 455 BETWEEN STR 27 AND 28.  FOUND OUT OF LIMITS REF B 757-200 SRM 53-00-01 FIG 101 DETAIL III ALLOWABLE DAMAGE 1.  WORKING FROM PRI 495320-14 REV ORIGINAL.  AT SAA/SAT DURING HMV ON W/O 89007520001.
